This question was answered on Fri 10, Dec 2010 11:43pm by Dr Arti Sharma

Lost sense of taste and smell after taking corticosteroids - Nasonex and Betnesol-N

    
Asked by lchedzey (Male; 34 ) on Fri 10, Dec 2010 03:55pm

I have recently been suffering with sinus problems and my doctor suggested I take both Betnesol-N and Nasonex. I was using these for about a week and I started to find my sense of smell and taste becoming strange. I stopped taking them and it's been over a week now since. I went to my doctor and the only advice he could give me was to stop taking the medication. I am starting to get nauseus at the smell of food as I get very strong terrible smells and tastes with most things. It's starting to become a little scary and my doctor is being very relaxed about it. I'm concerned this is a permanent issue as a result of these steroids and I was wondering is there anything I can do to get my sense of smell and taste back to normal? Any help would be greatly appreciated. I'm desperate. LC

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Arti Sharma  on Fri 10, Dec 2010 11:43pm:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats